
Calpol 500 Mg Tablets
Brand : glaxo smith kline pakistan
Per Strip
Rs. 25.40
Rs. 26.70
|
QUICK DELIVERY
How it works
Paracetamol has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors.
Description
CALPOL TAB 500 MG 200'S
Generics
Paracetamol
used for
Pain & Fever
Requires Prescription (YES/NO)
No
Indication
It provide fast and effective relief against: Headache , Migraine pain , Joint pain associated with Osteoarthritis , Muscle ache , Tooth ache , Period pain , Fever.
Side Effects
Thrombocytopaenia, Anaphylaxis cutaneous hypersensitivity reactions including among others skin rashes, angiodema, stevens johnson syndrome, toxic epidermal necrosis, bronchospasm in patients sensitive to aspirin and other NSAIDs, hepatic dysfuction.
When not to Use
This product is contraindicated in patients with a previous history of hypersensitivity to paracetamol or excipients.
Dosage
Adults (including the elderly) and children aged 12 years and over: 1 - 2 tablets every 4 to 6 hours as required or as directed by your physician.Do not take more than 8 tablets (4000mg paracetamol) in 24 hours.Do not take more frequently than every 4 hours.Do not exceed the stated dose.The lowest dose necessary to achieve efficacy should be used.Should not be used with other paracetamol-containing products.Children 6 to 11 years: 1/2 – 1 (250mg -500mg) tablet every 4 to 6 hours.Maximum daily dose: 60mg/kg presented in divided doses of 10-15 mg/kg throughout the 24 hour period.Do not take more than 4 doses in 24 hours.Do not take more frequently than every 4 hours.Do not exceed the stated dose.Minimum dosing interval: 4 hours.Maximum duration of continued use without medical advice: 3 days.Should not be used with other paracetamol-containing products.Children under 6 years: Not recommended for children under the age of 6 year.
Storage yes or /no
Store this medicine at room temperature, away from direct light and heat.
Precautions
It contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
Warning 1
Underlying liver disease increases the risk of paracetamol related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
Warning 2
Cases of hepatic dysfunction/failure have been reported in patients with depleted glutathione levels, such as those who are severely malnourished, anorexic, have a low body mass index or are chronic heavy users of alcohol.
Warning 3
In patients with glutathione depleted states such as sepsis, the use of paracetamol may increase the risk of metabolic acidosis.
Pregnancy category
Always consult your physician before using any medicine.
Drug Interactions
The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
Suggestions
syr bd 1cc insulin 6mm syringe 1s
Rs. 10.00
Rs. 48.00
disprin 300mg dispersible tablets 100s (pack size 10 x 10s)
Rs. 21.50
Rs. 22.60
panadol 500mg tablets 200s ( pack size 20x10s)
Rs. 25.40
Rs. 26.70
Rs. 163.40
Rs. 172.00